# SDR KCSA111287

- Difficulty date: November 30, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N794CK
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 74,126 hours, 9,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN TENSION TIE SLOPING WEB FWD I/B END APPROX 1" RUNNING THROUGH FASTENERS BS 842 ADJACENT TO STR 9L, WL 328, LBL 66.
